Does anyone feel like they have a tight band around their stomach & then it progresses to painful spasms? This is something new, I have had the feeling like wearing a too tight girdle or like a band squeezing my stomach but the past couple of days I have had a really hard time with all over spasms but the ones in my stomach have doubled me over. I don't think its a "female" problem as I had a complete hysterectomy several yrs ago. Its just strange getting them this bad. I have periods that spasms are worse & this is one of them (zanaflx or nothing helps a whole lot) but geez...what else!! Thanks for any info you can give me!
Tammy, this sounds like a rather extreme version of the MS hug. I don't think there is a consensus on this, but doctors widely speculate that the hug results from muscle spasms. There are meds for this, so contact your doctor and ask. Don't suffer if you don't have to.
Thanks Ess, I really appreciate you answering my question. The Zanaflex usually helps some with the spasms but lately its not working when they get real bad. Do they have something stronger? Flexaril does nothing at all & the zanaflex helps better, now I have had this eye twitching all day on top of it, with a headache that never completely leaves. Dr. says excedrin migraine for the headache but it doesn't touch it. The twitching doesn't hurt but is annoying. I have 4 days now of spasms & geez... makes you wonder if it ever gets any better! Thanks again! Best wishes!
Yep, I get them. I was always told it was IBS and/or stress. You've been there before I'm sure. The hard breathing and irritability that goes along with it coupled with the latest testing, I would say it has more to do with my "disease" than IBS or stress.
to be fair, not always the case. that is, my intestines i think are sensitive and some stressors wring my out. some stressors give [me] a rush that i like.
i take baclofen for the spasms and they help. some nights i take zanaflex too. i think when they filmed the "night of the living dead" the actors were on zanaflex. LOL zombies me out
ROFL!!! I agree about the zombies! I'm supposed to take the zanaflex 3x daily & lately I have had too but coupled with the fatigue I already have I guess I really do look like something in Night of the living dead lol!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.